Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at May 19, 2013, 7:18 PM CDT for 4 counties in Illinois. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 7:18 PM CDT (00:18 UTC)
- Expired
- May 19, 2013, 8:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Henry County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 55 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:42 PM CDT | HAIL 0.75 | Galva, IL | PEA TO DIME SIZED HAIL REPORTS AROUND THE AREA. RELAYED BY GALVA EZDA. |
| May 19, 7:47 PM CDT | TSTM WND GST 50 | Prophetstown, IL | DUST BEING BLOWN UP WITH BLACKOUT CONDITIONS ON HIGHWAY 30. |
| May 19, 7:55 PM CDT | TSTM WND GST 58 | Sterling, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2039 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
655
WUUS53 KDVN 200018
SVRDVN
ILC011-073-161-195-200115-
/O.NEW.KDVN.SV.W.0032.130520T0018Z-130520T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
718 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
HENRY COUNTY IN NORTHWEST ILLINOIS...
SOUTHEASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
SOUTHEASTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 815 PM CDT
* AT 713 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM CLEVELAND TO KEWANEE...AND MOVING NORTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ANNAWAN AROUND 725 PM CDT.
SHEFFIELD AND HOOPPOLE AROUND 730 PM CDT.
ERIE AROUND 735 PM CDT.
PROPHETSTOWN AROUND 740 PM CDT.
TAMPICO AND LYNDON AROUND 745 PM CDT.
WALNUT AND DEER GROVE AROUND 750 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MINERAL...HILLSDALE...
THOMAS...SPRING HILL...LEON CORNERS...YORKTOWN...NEW BEDFORD...
MANLIUS...PORTLAND CORNERS AND HAMILTON CORNERS.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 6 AND
47.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 4 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4123 8984 4123 8986 4121 8986 4114 8994
4115 9022 4130 9043 4132 9044 4133 9046
4137 9052 4192 8973 4193 8962 4159 8962
4159 8937
TIME...MOT...LOC 0019Z 226DEG 40KT 4153 9022 4130 8986
HAIL...0.88IN
WIND...60MPH
$$
MCCLURE3 follow-up statements
609
WWUS53 KDVN 200029
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 PM CDT SUN MAY 19 2013
ILC011-073-161-195-200115-
/O.CON.KDVN.SV.W.0032.000000T0000Z-130520T0115Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-BUREAU IL-
729 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BUREAU...SOUTHEASTERN WHITESIDE...SOUTHEASTERN ROCK ISLAND AND HENRY
COUNTIES UNTIL 815 PM CDT...
AT 727 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM ERIE TO 5 MILES SOUTHWEST OF SHEFFIELD...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHEFFIELD AND HOOPPOLE AROUND 735 PM CDT.
PROPHETSTOWN AROUND 740 PM CDT.
TAMPICO AND LYNDON AROUND 745 PM CDT.
WALNUT AND DEER GROVE AROUND 750 PM CDT.
EMERSON AROUND 755 PM CDT.
STERLING AND ROCK FALLS AROUND 800 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE THOMAS...PORTLAND CORNERS...
LEON CORNERS...YORKTOWN...HAMILTON CORNERS...DENROCK...NEW BEDFORD...
MANLIUS...NORMANDY AND ROUND GROVE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 6 AND
47.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 4 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4123 8984 4123 8986 4121 8986 4114 8994
4115 9022 4130 9043 4132 9044 4133 9046
4137 9052 4192 8973 4193 8962 4159 8962
4159 8937
TIME...MOT...LOC 0029Z 226DEG 40KT 4164 9010 4132 8978
HAIL...0.88IN
WIND...60MPH
$$
MCCLURE440
WWUS53 KDVN 200046
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
746 PM CDT SUN MAY 19 2013
ILC161-200056-
/O.CAN.KDVN.SV.W.0032.000000T0000Z-130520T0115Z/
ROCK ISLAND IL-
746 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK ISLAND
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4123 8984 4123 8986 4121 8986 4114 8994
4115 9017 4154 9022 4155 9019 4159 9019
4160 9016 4162 9016 4165 9013 4192 8973
4193 8962 4159 8962 4158 8938
TIME...MOT...LOC 0046Z 226DEG 40KT 4176 8989 4143 8958
$$
ILC011-073-195-200115-
/O.CON.KDVN.SV.W.0032.000000T0000Z-130520T0115Z/
HENRY IL-WHITESIDE IL-BUREAU IL-
746 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BUREAU...SOUTHEASTERN WHITESIDE AND EASTERN HENRY COUNTIES UNTIL 815
PM CDT...
AT 741 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM LYNDON TO WYANET...AND MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
EMERSON AROUND 755 PM CDT.
STERLING AND ROCK FALLS AROUND 800 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE WHITESIDE COUNTY AIRPORT...
GRIMES ADDITION...GALT...DOUGLAS PARK...COMO...OHIO...YEOWARD
ADDITION AND PENROSE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 16 AND
47.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 22 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4123 8984 4123 8986 4121 8986 4114 8994
4115 9017 4154 9022 4155 9019 4159 9019
4160 9016 4162 9016 4165 9013 4192 8973
4193 8962 4159 8962 4158 8938
TIME...MOT...LOC 0046Z 226DEG 40KT 4176 8989 4143 8958
HAIL...0.75IN
WIND...60MPH
$$
MCCLURE647
WWUS53 KDVN 200111
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT SUN MAY 19 2013
ILC011-073-195-200121-
/O.EXP.KDVN.SV.W.0032.000000T0000Z-130520T0115Z/
HENRY IL-WHITESIDE IL-BUREAU IL-
811 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUREAU...
SOUTHEASTERN WHITESIDE AND EASTERN HENRY COUNTIES WILL EXPIRE AT 815
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4123 8984 4123 8986 4121 8986 4114 8994
4115 9017 4154 9022 4155 9019 4159 9019
4160 9016 4162 9016 4165 9013 4192 8973
4193 8962 4159 8962 4158 8938
TIME...MOT...LOC 0111Z 226DEG 40KT 4195 8962 4162 8931
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:14 PM CDT, 4 minutes earlier.
Area forecast discussion, May 19, 7:14 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 714 PM CDT SUN MAY 19 2013 .SYNOPSIS... ISSUED AT 322 PM CDT SUN MAY 19 2013 CONDITIONS COMING TOGETHER THIS AFTERNOON AND EVENING FOR A SEVERE WEATHER OUTBREAK AND TORNADO WATCHES ARE IN PLACE FOR LATE THIS AFTERNOON AND EVENING FOR ALL BUT THE EASTERN THIRD OF THE FORECAST AREA. THESE INGREDIENTS INCLUDE TEMPERATURES IN THE 80S...DEWPOINTS IN THE UPPER 60S TO LOWER 70S. MID LEVEL SPEED MAX ROTATING AROUND THE BASE OF A DEVELOPING UPPER LOW OVER THE PLAINS WILL INCREASE DEEP SHEAR AS IT APPROACHES THIS EVENING. NUMEROUS MESOSCALE OUTFLOW BOUNDARIES AND AN AXIS OF PRESSURE FALLS ALSO SIGNAL IMPENDING DEVELOPMENT OF STORMS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 322 PM CDT SUN MAY 19 2013 A SOMEWHAT SHORTENED DISCUSSION THIS AFTERNOON DUE TO DEVELOPING SIGNIFICANT WEATHER. FOCUS FOR BOTH SHORT TERM INTO THE EARLY PERIODS OF THE LONG TERM REMAINS ON THUNDERSTORMS AND POTENTIAL FOR SEVERE WEATHER. THIS AFTERNOON INTO THIS EVENING...THE INITIAL DEVELOPMENT WILL LIKELY BE ALONG A NORTH-SOUTH BOUNDARY BISECTING IA JUST WEST OF THE FORECAST AREA. AXIS OF PRESSURE FALLS FROM NE MO...ADJACENT W CENTRAL IL NORTHWARD INTO EASTERN IA SIGNALS AN AREA OF DESTABILIZATION IN THE CLEARING AND WAKE OF STORMS MOVING INTO SW WI. SEVERE STORMS INITIALLY OVER THIS AREA THIS EVENING WILL LIKELY TRANSITION INTO A LARGER MCS...EXITING TO THE EAST- NORTHEAST...FOLLOWING SYNOPTIC FORCING OF A SHORTWAVE LIFTING OUT OF THE CENTRAL PLAINS. AS MENTIONED IN PREVIOUS DISCUSSIONS...INGREDIENTS REMAIN IN PLACE FOR SEVERE WEATHER FOR MONDAY WITH THE ADDITION OF STRONGER DEEP LAYER SHEAR TO SUPPORT SUPERCELLS AND TORNADOES. THE FOCUS AND TRIGGER FOR STORMS WILL AGAIN BE CENTERED ON A MID LEVEL WAVE LIFTING OUT OF THE SOUTHWEST AND ITS INTERACTION WITH MESOSCALE BOUNDARIES. TEMPERATURES SHOULD AGAIN REACH INTO THE 80S WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S. SPC CURRENTLY HAS A SLIGHT RISK IN PLACE FOR DAY 2. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 322 PM CDT SUN MAY 19 2013 ALTHOUGH NOT AS IDEAL AS TODAY OR MONDAY...SEVERE WEATHER WILL AGAIN BE POSSIBLE TUESDAY AND SPC HAS A SLIGHT RISK OVER THE AREA FOR DAY 3. OTHERWISE...THE OVERALL TREND IN THE EXTENDED FORECAST IS TOWARD MORE STABLE...NOT AS WARM...AND DRIER WEATHER LATE WEEK AS THE PLAINS LOW WEAKENS AND MOVES OUT...REPLACED BY HIGH PRESSURE. MODELS CONTINUE TO DIVERGE SOME WITH HOW QUICKLY THE RIDGE MOVES OUT BY NEXT WEEKEND AND THE TIMING OF A WARM FRONT THAT MAY BRING RAIN CHANCES BY LATE SATURDAY AND ESPECIALLY SATURDAY NIGHT AND MONDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 642 PM CDT SUN MAY 19 2013 LOW PRESSURE STALLING OVER MN FOR THE NEXT FEW DAYS WILL KEEP ACTIVE WEATHER OVER THE AREA THROUGH MONDAY AFTERNOON. WE SHOULD SEE ANOTHER ROUND OR TWO OF THUNDERSTORMS THE REST OF THE TONIGHT OVER THE FORECAST AREA. THE BEST COVERAGE LATE THIS EVENING AND OVERNIGHT SHOULD BE WEST OF THE MISSISSIPPI RIVER. WE SHOULD SEE A BREAK IN THE STORMS LATE TONIGHT AND MONDAY MORNING. THEN STORMS SHOULD REDEVELOP DURING THE AFTERNOON WITH A THREAT OF SEVERE STORMS OVER THE ENTIRE AREA. DLF && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && AVIATION...DLF
Hazardous weather outlook, May 19, 3:55 AM CDT, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 AM CDT SUN MAY 19 2013 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 355 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. SEVERE STORMS WILL BE POSSIBLE AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR THE ENTIRE AREA. THE MOST LIKELY FRAME FOR ANY SEVERE STORMS WOULD BE FROM 3 TO 10 PM WITH THE PRIMARY THREAT BEING DAMAGING WINDS OVER 60 MPH AND LARGE HAIL UP TO 1.5 INCHES. LATE TONIGHT...MORE THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS COULD AGAIN BE SEVERE WITH DAMAGING WINDS UP TO 60 MPH AND LARGE HAIL OVER 1 INCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONDAY...THUNDERSTORMS ARE EXPECTED OVER THE OUTLOOK AREA. AT THIS TIME...THE ENVIRONMENT IS EXPECTED TO HAVE MODERATE INSTABILITY AND ENOUGH FORCING THAT MAY BE FAVORABLE FOR SEVERE STORMS...MAINLY LATE MONDAY PM AND INTO THE OVERNIGHT HOURS. THE PRIMARY RISKS APPEARS TO BE STRAIGHT LINE WINDS AND LARGE HAIL WITH ISOLATED TORNADOES A SECONDARY CONCERN LATE MONDAY AFTERNOON. TUESDAY...STRONG STORMS ARE POSSIBLE IN THE AFTERNOON THAT COULD PRODUCE SMALL HAIL AND GUSTY WINDS WITH MARGINAL...LOW END SEVERE STORMS POSSIBLE. WEDNESDAY...ANY STORMS SHOULD REMAIN BELOW SEVERE LEVELS DUE TO LIMITED INSTABILITY. THE STORM PREDICTION CENTER HAS THE OUTLOOK AREA IN A SLIGHT RISK ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 08/NICHOLS
In the hours before
Local storm report, May 19, 6:49 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 2 WSW BETTENDORF 41.56N 90.51W
05/19/2013 E0.88 INCH SCOTT IA TRAINED SPOTTER
&&
TGPLocal storm report, May 19, 6:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
651 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 W BETTENDORF 41.56N 90.49W
05/19/2013 E0.88 INCH SCOTT IA TRAINED SPOTTER
VERY HEAVY RAIN ALSO.
&&
TGPLocal storm report, May 19, 6:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
657 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL DAVENPORT MUNICIPAL AIR 41.62N 90.58W
05/19/2013 M0.25 INCH SCOTT IA NWS EMPLOYEE
0646 PM HAIL 5 SSW BETTENDORF 41.50N 90.51W
05/19/2013 E1.00 INCH ROCK ISLAND IL TRAINED SPOTTER
MOSTLY PEA SIZE HAIL.
&&
GROSSLocal storm report, May 19, 7:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
701 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 5 SSW KIRKWOOD 40.79N 90.78W
05/19/2013 M1.75 INCH WARREN IL TRAINED SPOTTER
QUARTER TO GOLF BALL.
&&
GROSSLocal storm report, May 19, 7:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
704 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL BURLINGTON 40.81N 91.12W
05/19/2013 E1.75 INCH DES MOINES IA PUBLIC
SPOTTER FORWARDED PICTURES OF GOLFBALL HAIL FROM FRIEND
IN BURLINGTON. TIME ESTIMATED BASED ON TIME STAMP ON
PHOTOS.
&&
TGPLocal storm report, May 19, 7:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND GST 1 W CAMBRIDGE 41.30N 90.20W
05/19/2013 E60 MPH HENRY IL TRAINED SPOTTER
THE GUST OCCURRED AHEAD OF THE STORMS. THERE WAS ALOT OF
BLOWING DUST.
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:49 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 41 min |
| May 19, 8:07 PM CDT | Tornado Warning | DVN | Carroll | 23 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 47 min |
| May 19, 10:55 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 50 min |
| May 19, 11:19 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 56 min |
| May 19, 11:44 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 46 min |
| May 20, 12:37 AM CDT | Special Weather Statement | DVN | Stephenson | 53 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.